# SDR 03FDEA01098

- Difficulty date: July 15, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727-200
- Aircraft serial: 22345
- Aircraft time: 36,238 hours, 26,895 cycles
- System (JASC): 2610 · Detection System
- Part: Control Box
- Condition: Malfunctioned
- Location: Fire & Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOT LOWER BODY OVERHEAT LIGHT ON CLIMBOUT UPON  DESCENT, LIGHT EXTINGUISHED WITH THROTTLE REDUCTION.  T/S IAW 26-14-000-1, FOUND AFT STAIR LT LOOP RUBBING AGAINST STREAMER OF A/C.  REPOSITIONED SAME, RERACKED  FIRE AND  OVERHEAT CONTROL BOX.  RAN ENGINES AT GATE AND CHECKED FOR LEAKS, NONE FOUND.  RAN A/C AT TAKEOFF POWER FOR 3  MINUTES, LIGHT FOR LOWER AFT BODY DID NOT COME ON.  OK TO CONTINUE.
